Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Non-Sexist Solution of the Menage Problem

Kenneth P. Bogart and Peter G. Doyle
The American Mathematical Monthly
Vol. 93, No. 7 (Aug. - Sep., 1986), pp. 514-518
DOI: 10.2307/2323022
Stable URL: http://www.jstor.org/stable/2323022
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Non-Sexist Solution of the Menage Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518